# SDR SCNA202001285001

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 48,989 hours, 19,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY  OVERWING LIGHT INOPERATIVE.  A NEW BULB,  NO FIX . R & R THE M1671 BATTERY POWER SUPPLY CHARGER IAW AMM 33-51-06. OK FOR SERVICE.
